# SDR IPXA2020092560628

- Difficulty date: September 5, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 20,306 hours, 12,544 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 2210081328
- Part serial: NSN
- Condition: Damaged
- Location: R/H Aft Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG PANEL 475AL INBOARD PORTION 2ND ATTACH FLANGE SEGMENT HAS HOLES ELONGATED/WORN.  R & R LONGERO, IAW SRM 51-40-21.
